# SDR ASAA2020092333218

- Difficulty date: September 23, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 23,753 hours, 7,631 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL, RT PACK LIGHT ILLUMINATES, RT PACK LT EXTINGUISHES WITH RESET.  GROUNDED-YES.  C/W B737-900 FIM 21-53 TASK 821, BITE CK SHOWS NR 2 CONTROLLER THIS PACK TCV.  VERIFIES GREEN, RESET CONT, RAN PACK, NO FAULTS NOTED.
